# SDR VNAA2015112400014

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 27,939 hours, 27,590 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR NOT PROPERLY CLOSED.  MAINTENANCE CLOSED AFT CARGO DOOR AND PERFORMED CHECKS IAW AMM. NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
